MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. IAG BC PRO GLOBAL; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. IAG BC PRO GLOBAL; PERIPHERAL IV CATHETERS
Catalog Number 381044
Medical Device Problem Codes Leak/Splash (1354); Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 381044 and lot number 5017278.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Date of occurrence: (b)(6) 2025 circumstances surrounding the incident / description of events: during insertion of a peripheral venous catheter, the needle failed to retract when the safety system was triggered.The spring system, which should normally retract with the puncture needle, separated from the needle and ended up at the bottom of the handle, without releasing the anti-reflux valve.This caused a jet of bleeding at the bottom of the perforated handle, resulting in a massive spread of blood over the patient's environment and the midwife's outfit.Clinical consequences observed: - risk of blood exposure.- risk of injury due to failure to retract the puncture needle.- spoliation of patient's blood.

Brand Name
IAG BC PRO GLOBAL
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22984048
Report Number1710034-2025-01470
Device Sequence Number9549854
Product Code FOZ
UDI-Device Identifier00382903810444
UDI-Public(01)00382903810444
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381044
Device Lot Number5017278
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown